# SDR SWIA200515513

- Difficulty date: September 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 2,148 hours, 1,914 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES EXCESSIVE AMOUNT OF RT WING DOWN TRIM.   RETENSIONED LT AND RT AILERON CABLES IAW AMM 27-00-00.
